Alert archive / Nebraska / River Flood Warnings in 2011
River Flood Warning 15, NWS Cheyenne, WY
NWS Cheyenne, WY issued this river flood warning at Jul 6, 2011, 9:25 AM MDT for Scotts Bluff County, Nebraska. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2011, 9:25 AM MDT (15:25 UTC)
- Expired
- Jul 6, 2011, 7:34 PM MDT
- In force
- 10 hr
- Issued by
- NWS Cheyenne, WY
- Flood severity
- Minor
County Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 120 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River near Mitchell (MICN1).
- Action stage
- 9.5 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 11.5 ft
- Major stage
- 12.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06679500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
215 WGUS45 KCYS 061525 FLWCYS BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 925 AM MDT WED JUL 6 2011 ...THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR MITCHELL AFFECTING SCOTTS BLUFF COUNTY .WATER LEVELS ON THE NORTH PLATTE RIVER WILL GRADUALLY DECREASE THROUGH THE END OF THE WEEK. WATER DIVERTED INTO THE INTERSTATE AND FORT LARAMIE CANALS FOR IRRIGATION PURPOSES WILL RESULT IN SLIGHTLY LOWER WATER LEVELS ON THE NORTH PLATTE AT MITCHELL. RELEASES FROM UPSTREAM RESERVOIRS WILL CONTINUE TO PRODUCE HIGH WATER LEVELS ON THE NORTH PLATTE RIVER UNTIL FURTHER NOTICE. HEAVY RAIN FROM THUNDERSTORMS IS POSSIBLE TONIGHT AND THURSDAY AND MAY CAUSE ADDITIONAL RISES ON THE NORTH PLATTE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR VEHICLE. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THE NEXT STATEMENT WILL BE ISSUED LATE WEDNESDAY AFTERNOON. && NEC157-070600- /O.NEW.KCYS.FL.W.0015.110706T1525Z-110707T0600Z/ /MICN1.1.ER.000000T0000Z.110706T1200Z.110707T0000Z.NO/ 925 AM MDT WED JUL 6 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLOOD WARNING FOR THE NORTH PLATTE RIVER NEAR MITCHELL. * UNTIL LATE TONIGHT. * AT 6 AM WEDNESDAY THE STAGE WAS 7.5 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL REMAIN AT 7.5 FEET TODAY AND WILL DROP BELOW FLOOD STAGE BY THIS EVENING.. * IMPACT...AT 7.5 FEET...FLOOD STAGE. THE MONUMENT PATHWAY IN SCOTTSBLUFF IS UNDER 2 TO 3 FEET OF WATER ALONG LOW LYING AREAS. LOW LYING AREAS ALONG THE RIVERSIDE PARK IN SCOTTSBLUFF ARE INUNDATED WITH HIGH WATER. HOMES ALONG THE NORTH PLATTE RIVER FROM MITCHELL TO SCOTTSBLUFF WILL HAVE WATER IN THEIR BASEMENTS. LOW LYING AGRICULTURAL LAND NEAR THE RIVER WILL BEGIN TO FLOOD. FLOOD WAVE TRAVEL TIME FROM MITCHELL TO SCOTTSBLUFF IS ABOUT 10 TO 12 HOURS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. HOMES ALONG THE NORTH PLATTE RIVER FROM MITCHELL TO SCOTTSBLUFF WILL BEGIN TO EXPERIENCE WATER SEEPAGE INTO THEIR BASEMENTS. WATER WILL BEGIN TO ENCROACH THE MONUMENT PATHWAY IN SCOTTSBLUFF. WATER WILL ALSO BEGIN TO ENCROACH LOW LYING AREAS OF THE RIVERSIDE PARK IN SCOTTSBLUFF. FLOOD WAVE TRAVEL TIME FROM MITCHELL TO SCOTTSBLUFF IS ABOUT 10 TO 12 HOURS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.6 FEET ON JUN 12 1995. $$
2 follow-up statements
082 WGUS85 KCYS 062018 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 218 PM MDT WED JUL 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR MITCHELL AFFECTING SCOTTS BLUFF COUNTY .WATER LEVELS ON THE NORTH PLATTE RIVER WILL GRADUALLY DECREASE THROUGH THE END OF THE WEEK. WATER DIVERTED INTO THE INTERSTATE AND FORT LARAMIE CANALS FOR IRRIGATION PURPOSES WILL RESULT IN SLIGHTLY LOWER WATER LEVELS ON THE NORTH PLATTE AT MITCHELL. RELEASES FROM UPSTREAM RESERVOIRS WILL CONTINUE TO PRODUCE HIGH WATER LEVELS ON THE NORTH PLATTE RIVER UNTIL FURTHER NOTICE. HEAVY RAIN FROM THUNDERSTORMS IS POSSIBLE THROUGH THURSDAY AND MAY CAUSE ADDITIONAL RISES ON THE NORTH PLATTE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR VEHICLE. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY EVENING. && NEC157-070600- /O.CON.KCYS.FL.W.0015.000000T0000Z-110707T0600Z/ /MICN1.1.ER.110707T0000Z.000000T0000Z.110707T0000Z.NO/ 218 PM MDT WED JUL 6 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR MITCHELL. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT NOON WEDNESDAY THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER IS EXPECTED TO REMAIN NEAR FLOOD STAGE THROUGH THIS EVENING...THEN BEGIN FALLING. * IMPACT...AT 7.5 FEET...FLOOD STAGE. THE MONUMENT PATHWAY IN SCOTTSBLUFF IS UNDER 2 TO 3 FEET OF WATER ALONG LOW LYING AREAS. LOW LYING AREAS ALONG THE RIVERSIDE PARK IN SCOTTSBLUFF ARE INUNDATED WITH HIGH WATER. HOMES ALONG THE NORTH PLATTE RIVER FROM MITCHELL TO SCOTTSBLUFF WILL HAVE WATER IN THEIR BASEMENTS. LOW LYING AGRICULTURAL LAND NEAR THE RIVER WILL BEGIN TO FLOOD. FLOOD WAVE TRAVEL TIME FROM MITCHELL TO SCOTTSBLUFF IS ABOUT 10 TO 12 HOURS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. HOMES ALONG THE NORTH PLATTE RIVER FROM MITCHELL TO SCOTTSBLUFF WILL BEGIN TO EXPERIENCE WATER SEEPAGE INTO THEIR BASEMENTS. WATER WILL BEGIN TO ENCROACH THE MONUMENT PATHWAY IN SCOTTSBLUFF. WATER WILL ALSO BEGIN TO ENCROACH LOW LYING AREAS OF THE RIVERSIDE PARK IN SCOTTSBLUFF. FLOOD WAVE TRAVEL TIME FROM MITCHELL TO SCOTTSBLUFF IS ABOUT 10 TO 12 HOURS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.6 FEET ON JUN 12 1995. $$
582 WGUS85 KCYS 070134 FLSCYS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 734 PM MDT WED JUL 6 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR MITCHELL AFFECTING SCOTTS BLUFF COUNTY .WATER LEVELS ON THE NORTH PLATTE RIVER NEAR MITCHELL HAVE DROPPED BELOW FLOOD STAGE AND WILL CONTINUE TO GRADUALLY DECREASE THROUGH THE END OF THE WEEK. WATER DIVERTED INTO THE INTERSTATE AND FORT LARAMIE CANALS FOR IRRIGATION PURPOSES WILL CONTRIBUTE TO THE LOWER WATER LEVELS. HOWEVER...RELEASES FROM UPSTREAM RESERVOIRS AND RECENT HEAVY RAINS WILL KEEP WATER LEVELS HIGH ON THE NORTH PLATTE RIVER FOR THE NEXT SEVERAL WEEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR VEHICLE. GRAPHICAL FORECASTS ARE AVAILABLE AT: HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS (ALL LOWER CASE) THE NEXT STATEMENT WILL BE ISSUED THURSDAY MORNING. && NEC157-070204- /O.CAN.KCYS.FL.W.0015.000000T0000Z-110707T0600Z/ /MICN1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 734 PM MDT WED JUL 6 2011 THE FLOOD WARNING IS CANCELLED FOR THE NORTH PLATTE RIVER NEAR MITCHELL. * AT 6 PM WEDNESDAY THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER WILL DROP TO 7.0 FEET BY FRIDAY AFTERNOON. * IMPACT...AT 7.5 FEET...FLOOD STAGE. THE MONUMENT PATHWAY IN SCOTTSBLUFF IS UNDER 2 TO 3 FEET OF WATER ALONG LOW LYING AREAS. LOW LYING AREAS ALONG THE RIVERSIDE PARK IN SCOTTSBLUFF ARE INUNDATED WITH HIGH WATER. HOMES ALONG THE NORTH PLATTE RIVER FROM MITCHELL TO SCOTTSBLUFF WILL HAVE WATER IN THEIR BASEMENTS. LOW LYING AGRICULTURAL LAND NEAR THE RIVER WILL BEGIN TO FLOOD. FLOOD WAVE TRAVEL TIME FROM MITCHELL TO SCOTTSBLUFF IS ABOUT 10 TO 12 HOURS. * IMPACT...AT 6.5 FEET...BANKFULL STAGE. HOMES ALONG THE NORTH PLATTE RIVER FROM MITCHELL TO SCOTTSBLUFF WILL BEGIN TO EXPERIENCE WATER SEEPAGE INTO THEIR BASEMENTS. WATER WILL BEGIN TO ENCROACH THE MONUMENT PATHWAY IN SCOTTSBLUFF. WATER WILL ALSO BEGIN TO ENCROACH LOW LYING AREAS OF THE RIVERSIDE PARK IN SCOTTSBLUFF. FLOOD WAVE TRAVEL TIME FROM MITCHELL TO SCOTTSBLUFF IS ABOUT 10 TO 12 HOURS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON APR 7 1974. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at Jul 6, 2:59 AM MDT, 6 hours 26 minutes earlier.
Area forecast discussion, Jul 6, 2:59 AM MDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 259 AM MDT WED JUL 6 2011 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT FORECAST CHALLENGES CONTINUE TO BE WITH CONVECTIVE DEVELOPMENT THROUGH THE SHORT TERM AS MONSOON MOISTURE REMAINS OVER AREA. CURRENTLY...WATER VAPOR IMAGERY CONTINUES TO SHOW A FAIRLY SOLID TAP INTO SUBTROPICAL MOISTURE FROM BAJA CALIFORNIA STREAMING NORTH AND NORTHEAST INTO UTAH AND WYOMING THIS MORNING. FAIRLY INTENSE AREA OF CONVECTION ONGOING OVER WESTERN ARIZONA AND SOUTHEASTERN CALIFORNIA FROM GOES SOUNDER TOTAL PRECIPITABLE WATER IMAGERY SHOWING GTE 67 MM/2.7 INCHES IN THIS AREA AS IT PROGRESSES THROUGH THE MOISTURE PLUME. DAY SHIFT WILL NEED TO MONITOR THE MOVEMENT OF THIS CONCENTRATED MOISTURE AS IT MOVES TOWARDS THE AREA. COULD HAVE A HUGE IMPACT ON PRECIP AMOUNTS LATER THIS EVENING IF IT MAKES IT UP INTO WYOMING. TO OUR SOUTHEAST...THE MCS THAT FORMED OVER NORTHEAST COLORADO LAST NIGHT CONTINUES TO PUSH EAST INTO SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. AT THE SURFACE...A WEAK COLD FRONT REMAINS OVER NORTHERN WYOMING. DEWPOINTS OVER THE PANHANDLE REMAIN IN THE MID 60S WITH EASTERLY/SOUTHEASTERLY WIND FLOW. INTIALLY FAIRLY QUIET THIS MORNING AS NORTHEAST COLORADO MCS HAS WORKED OVER THE ENVIRONMENT...BUT WITH SURFACE HEATING...SHOULD START TO SEE AN INCREASE IN COVERAGE ONCE AGAIN BY LATE MORNING INTO THE AFTERNOON. GFS AND ECMWF QUITE BULLISH ON QPFS AGAIN THIS AFTERNOON OVER THE SOUTHERN NEBRASKA PANHANDLE. MODEL SOUNDINGS STILL SHOWING STORM MOTIONS LESS THAN 10KTS...SO THERE COULD BE SOME FLASH FLOODING CONCERNS AS WRF PWATS OVER SOUTHERN PANHANDLE CLIMB TO NEAR 1.4 INCHES. WILL CONTINUE MENTIONING HEAVY RAIN AND ISOLATED FLASH FLOODING IN THE MORNING HWO FOR AREAS EAST OF THE LARAMIE RANGE. AS FOR SEVERE CONVECTION...THUNDERSTORMS THAT DEVELOPED THE PAST TWO EVENINGS HAVE SHOWN NOTHING IN THE WAY OF HAIL WITH WBZ HEIGHTS UP AROUND 15K FEET. MODELS SHOWING SIMILAR HEIGHTS AGAIN THIS AFTERNOON AND EVENING IN THE WBZ...SO WILL BACK OFF ON LARGE HAIL HAZARDS AND GO MAINLY WITH WIND AS THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS. LARGER SEVERE THREAT LOOKS TO BE SOUTH TODAY IN EASTERN COLORADO. MONSOON MOISTURE CONTINUES THROUGH THE SHORT TERM WITH CHANCES FOR AFTERNOON THROUGH EVENING SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. .LONG TERM...SATURDAY THROUGH TUESDAY WESTERLY FLOW WILL OCCUR ALOFT ON SAT AS THE UPPER RIDGE OVER THE AREA GETS FLATTENED BY AN UPPER LOW MOVING ACROSS SOUTHERN CANADA. A FEW DISTURBANCES WILL ALSO MOVE ACROSS THE CWA IN THIS WESTERLY FLOW AND THIS WILL RESULT IN A CHANCE OF LATE DAY THUNDERSTORMS ACROSS THE AREA. FOR SUN THROUGH TUES...AN UPPER TROUGH WILL REMAIN OFF THE WEST COAST WITH THE UPPER HIGH CENTER SHIFTING TO THE CENTRAL U.S. THIS WILL RESULT IN SW FLOW OVER THE FORECAST AREA. ABUNDANT MONSOON MOISTURE WILL STREAM INTO THE AREA THROUGH THE PERIOD. THE MOISTURE COMBINED WITH DIURNAL INSTABILITY AND WEAK DISTURBANCES IN THE FLOW WILL RESULT IN AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE AREA EACH DAY. MOISTURE WILL BE PREVALENT ENOUGH DURING THE PERIOD THAT SHOWERS AND WEAK THUNDERSTORMS MAY LAST EVEN INTO THE OVERNIGHT HOURS. HIGH TEMPERATURES WILL BE AT OR ABOVE NORMAL EACH DAY. && .AVIATION...12Z TAFS. MVFR CONDITIONS ARE LIKELY SOUTH OF A LINE FROM SCOTTSBLUFF TO LARAMIE EARLY THIS MORNING THROUGH 15Z...DUE TO LOW CLOUDS AND FOG. SOME LOCAL IFR CONDITIONS ARE ALSO LIKELY DURING THIS TIME. AFTER 15Z...VFR CONDITIONS WILL PREVAIL ACROSS THE AREA WITH THE EXCEPTION OF AREA IN AND NEAR THUNDERSTORMS THIS AFTERNOON AND EVENING WHICH WILL RESULT IN PERIODS OF MVR CONDITIONS. && .FIRE WEATHER...NO CONCERNS ANTICIPATED THROUGH THE WEEK AS INCREASING MONSOONAL MOISTURE PUSHES THROUGH THE DISTRICT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THURSDAY...MOST NUMEROUS IN THE AFTERNOONS AND EVENINGS WITH SOME DECENT RAINS POSSIBLE IN SOME AREAS. MOST LOCATIONS WILL SEE SIGNIFICANT WETTING RAINS THIS WEEK...WHICH WILL KEEP FUELS GREEN AND FIRE WEATHER CONCERNS SUPPRESSED. && .HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR AND MITCHELL ALONG THE NORTH PLATTE RIVER AS WELL AS THE LARAMIE RIVER NEAR LARAMIE. RIVER LEVELS WILL CONTINUE TO SLOWLY FALL THROUGH THE WEEK...WITH DIURNAL RISES AND FALLS OCCURRING ON THE UPPER NORTH PLATTE AND ITS TRIBUTARIES. CHANCES FOR HEAVY RAINFALL WEDNESDAY MAY PRODUCE RISES IN THE WATER LEVELS ON AREA RIVERS FROM WEDNESDAY THROUGH FRIDAY...BUT THE MOST SERIOUS FLOODING IS WELL PAST. WARM TEMPERATURES ARE FORECAST FOR THE REST OF THE WEEK...WITH READINGS AT OR SLIGHTLY ABOVE SEASONAL NORMALS. THE WARMTH WILL RESULT IN INCREASED MOUNTAIN SNOW MELT. HOWEVER...WITH MOST OF THE SNOW PACK BELOW 9500 FEET MSL IN THE MOUNTAINS ALREADY MELTED...DO NOT ANTICIPATE ANY SIGNIFICANT RISES IN THE RIVERS THROUGH THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLAYCOMB LONG TERM/AVIATION...KMD
Hazardous weather outlook, Jul 6, 3:49 AM MDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 349 AM MDT WED JUL 6 2011 NEZ002-003-019>021-054-055-095-096-WYZ102-107-108-118-119-071000- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 349 AM MDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THIS AFTERNOON WITH DAMAGING WINDS IN EXCESS OF 60 MPH THE PRIMARY HAZARD. THESE STORMS WILL BE SLOW MOVING AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AND EVENING. BEST TIMES FOR THESE THUNDERSTORMS TO DEVELOP LOOK TO BE AFTER 2 PM THIS AFTERNOON...PERSISTING THROUGH MID EVENING. COMMUNITIES ALONG AND EAST OF A LINE FROM LUSK TO CHEYENNE WILL BE IMPACTED BY THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AND A DAILY BASIS FOR THE AFTERNOON AND EVENING HOURS THROUGH THE WEEKEND AS MONSOONAL MOISTURE REMAINS OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM THIS AFTERNOON ALONG AND EAST OF A LINE FROM LUSK TO CHEYENNE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101-103>106-109>117-071000- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 349 AM MDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT MONSOON MOISTURE WILL INTERACT WITH DAYTIME HEATING TO CREATE INCREASING CHANCES FOR AFTERNOON SHOWERS AND THUNDERSTORMS TODAY. THESE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE. PRIMARY HAZARDS WITH THESE STORMS WILL BE DOWNBURST WINDS TO 40 MPH...BRIEF HEAVY RAINFALL AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AND A DAILY BASIS FOR THE AFTERNOON AND EVENING HOURS THROUGH THE WEEKEND AS MONSOONAL MOISTURE REMAINS OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:06 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 21 min |
| Jul 6, 3:19 PM MDT | Areal Flood Advisory | CYS | Dawes, Sioux | 75 min |
| Jul 6, 3:44 PM MDT | Flash Flood Warning | CYS | Dawes, Sioux | 3 hr |
| Jul 6, 4:59 PM MDT | Areal Flood Advisory | CYS | Box Butte, Dawes, Sioux | 3 hr |
| Jul 6, 5:27 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Morrill, Scotts Bluff | 63 min |
Nearby
River Flood Warnings in Nebraska, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.